# SDR AALA202401302405

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 58,532 hours, 37,871 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR VERY DIFFICULT TO OPEN FROM INSIDE. DOOR HANDLE STICKS. CLEANED AND LUBED FIGHT DECK DOOR. **SUPPLEMENTAL REPORT TO AALA202401302405: A/C TOTAL TIME AND A/C TOTAL CYCLES CORRECTED IN SECTION 3.
